# SDR ASAA2024071651050

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 64,764 hours, 19,212 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG29976
- Condition: Dislodged
- Location: R2 Door
- Part time: 18,371 hours, 6,060 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS: NEW FA CREW BOARDED AIRCRAFT AN FOUND R2 DOOR SLIDE DISLODGED FROM DOOR. GROUNDED - YES. REF L/P 60930855 LAS INSTALLED NEW SERVICABLE SLIDE PACK ASSEMBLY AT R2 DOOR.THIS CLEARS MCT. SEAMC ASHRAF NOTIFIED.
